# SDR DALA2024092409395

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 80,288 hours, 10,329 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 FWD LAV 02 MASK DEPLOYED DURING FLIGHT. CORRECTIVE ACTION: REPACKED MASKS AND RESECURED DOOR PER A330 AMM 35-23. OK FOR SERVICE. (4066340)
